# SDR UPS202407

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 651929613
- Condition: Cracked
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED FORWARD SUPPORT ATTACH FITTING (WING ATTACH) IS CRACKED.  REPLACED FITTING PER SRM 51-10-1, 51-30-2.
